MAUDE Adverse Event Report: AESCULAP AG AS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

AESCULAP AG AS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number NX060Z
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The adverse event is filed under ais reference (b)(4).Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
According to the complainant, there was an issue with the aesculap ceramic-coated knee implant.Reportedly, the ceramic coated surface failed to properly adhere to the cement which caused the implant to fail prematurely.The patient underwent a revision surgery on (b)(6) 2025.The patient had complained of pain and stiffness of the right knee postoperatively.A revision was performed.It was reported that the patient was still out of work and attending physical therapy.
 
Additional Manufacturer Narrative
The adverse event is filed under ais reference (b)(4).Investigation results: the complained medical device was not available for investigation.The investigation was based upon event description, batch history review, historical data analysis, and review of pictures.The provided pictures did not provide further information.The device history records have been checked for all leading device(s) lot numbers and the products found to be according to specification valid at the time of production.Conclusion/preventive measures: based upon the investigation results, a definitive root cause for the implant loosening could not be determined.In the event that the complained device will be provided for investigation in the future, an update of this report will be provided unsolicited.

Brand Name
AS
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key24568886
Report Number3005673311-2026-00002
Device Sequence Number15806935
Product Code JWH
UDI-Device Identifier04046963810160
UDI-Public(01)04046963810160(17)290930(10)52555687
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
Report Date (Section F) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNX060Z
Device Catalogue NumberNX060Z
Device Lot Number52793605
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/12/2026
Device Age4 YR
Event Location Hospital
Date Report to Manufacturer02/12/2026
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date04/07/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Date Report Sent to FDA03/11/2026